# SDR SWIA200921123

- Difficulty date: March 2, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 18,720 hours, 16,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6545 - EMERGENCY EXIT LIGHT INOP ABOVE ROW 10.  RELAMPED.
